# SDR R61A20110009

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 17,067 hours, 12,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 7075T6071
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRCRAFT WAS IN FOR HEAVY CHECK LOWER LEFT WING HAS 1/32 INCH CRACK AFT EDGE INBOARD OF RIB 25.  LOWER SKIN HAS 2MM GOUGE DEPTH, MEASURING 1.0 X .75 INCH AND DENTED SKIN AFT OF PANEL 541DB 3 TO 4 MM DEEP MEASURING 4.0 X 1.5 INCH.  CUTOUT DAMAGED AREA, FABRICATED FILLER AND DOUBLER IAW ETD 2011-170/00300.  DRILLED AND INSTALLED REPAIR PARTS IAW EMB170SRM51-40-02 AND 51-43-02 AND ETD 2011-170/00300.  CLASSIFIED MAJOR REPAIR.  AIRCRAFT HAS BEEN RELEASED FROM HEAVY CHECK IN CMH.  SDR SUBMISSION LATE DUE TO FAA SDR WEBSITE BEING INOP.
